# SDR AALA201907019051

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 85,569 hours, 12,512 cycles
- Engine: Pwa PW4168A
- Engine time: 65,149 hours, 9,349 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO CLT ON ACCOUNT OF NUMBER 1 ENGINE OVER TEMPERATURE INDICATION. EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED VISUAL INSPECTION IAW AMM 72-00-00-200-808A, FOUND WITHIN LIMITS OF AREA A. IAW TSM 71-00-00-700-825A.
